American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10.) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Walter Bergweiler. An entire function with no fixed points and no invariant Baker domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[3] Genadi Levin and Michel Zinsmeister. On the Hausdorff dimension of Julia sets of some real polynomials. Proc. Amer. Math. Soc. 141 (2013) 3565-3572.
Abstract, references, and article information   
View Article: PDF

[4] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[6] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information   
View Article: PDF

[8] Philipp Meerkamp and Dierk Schleicher. Hausdorff dimension and biaccessibility for polynomial Julia sets. Proc. Amer. Math. Soc. 141 (2013) 533-542.
Abstract, references, and article information   
View Article: PDF

[9] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649.
Abstract, references, and article information   
View Article: PDF

[10] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information   
View Article: PDF

[11] Joseph H. Silverman. An algebraic approach to certain cases of Thurston rigidity. Proc. Amer. Math. Soc. 140 (2012) 3421-3434.
Abstract, references, and article information   
View Article: PDF

[12] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[13] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information   
View Article: PDF

[14] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[15] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF

[16] P. J. Rippon and G. M. Stallard. Boundaries of escaping Fatou components. Proc. Amer. Math. Soc. 139 (2011) 2807-2820. MR 2801622.
Abstract, references, and article information   
View Article: PDF

[17] Mario Ponce. Fibred quadratic polynomials can admit two attracting invariant curves. Proc. Amer. Math. Soc. 139 (2011) 1467-1468. MR 2748440.
Abstract, references, and article information   
View Article: PDF

[18] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information   
View Article: PDF

[19] Lasse Rempe and Gwyneth M. Stallard. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010) 1657-1665. MR 2587450.
Abstract, references, and article information   
View Article: PDF

[20] L. Koss. A fundamental dichotomy for Julia sets of a family of elliptic functions. Proc. Amer. Math. Soc. 137 (2009) 3927-3938. MR 2529903.
Abstract, references, and article information   
View Article: PDF

[21] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information   
View Article: PDF

[22] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information   
View Article: PDF

[23] Lasse Rempe. Hyperbolic dimension and radial Julia sets of transcendental functions. Proc. Amer. Math. Soc. 137 (2009) 1411-1420. MR 2465667.
Abstract, references, and article information   
View Article: PDF

[24] Walter Bergweiler, Alastair Fletcher, Jim Langley and Janis Meyer. The escaping set of a quasiregular mapping. Proc. Amer. Math. Soc. 137 (2009) 641-651. MR 2448586.
Abstract, references, and article information   
View Article: PDF

[25] Jennifer James, Thomas Koberda, Kathryn Lindsey, Cesar E. Silva and Peter Speh. Measurable sensitivity. Proc. Amer. Math. Soc. 136 (2008) 3549-3559. MR 2415039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Masayo Fujimura and Masahiko Taniguchi. A compactification of the moduli space of polynomials. Proc. Amer. Math. Soc. 136 (2008) 3601-3609. MR 2415044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hendrik Schubert. Area of Fatou sets of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 1251-1259. MR 2367099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert L. Devaney and Antonio Garijo. Julia sets converging to the unit disk. Proc. Amer. Math. Soc. 136 (2008) 981-988. MR 2361872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lukas Geyer. Sharp bounds for the valence of certain harmonic polynomials. Proc. Amer. Math. Soc. 136 (2008) 549-555. MR 2358495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Markus Förster, Lasse Rempe and Dierk Schleicher. Classification of escaping exponential maps. Proc. Amer. Math. Soc. 136 (2008) 651-663. MR 2358507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2